2-METHYL-AP-237 50mg Trip Report – Unexpected Hallucinogen?

[fusion_global id=”37″][fusion_builder_container hundred_percent=”no” hundred_percent_height=”no” hundred_percent_height_scroll=”no” hundred_percent_height_center_content=”yes” equal_height_columns=”no” menu_anchor=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” status=”published” publish_date=”” class=”” id=”” background_color=”” background_image=”” background_position=”center center” background_repeat=”no-repeat” fade=”no” background_parallax=”none” enable_mobile=”no” parallax_speed=”0.3″ video_mp4=”” video_webm=”” video_ogv=”” video_url=”” video_aspect_ratio=”16:9″ video_loop=”yes” video_mute=”yes” video_preview_image=”” border_size=”” border_color=”” border_style=”solid” margin_top=”” margin_bottom=”” padding_top=”” padding_right=”” padding_bottom=”” padding_left=”” admin_label=”Post”][fusion_builder_row][fusion_builder_column type=”1_1″ layout=”1_1″ spacing=”” center_content=”no” link=”” target=”_self” min_height=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=”” background_color=”” background_image=”” background_image_id=”” background_position=”left top” background_repeat=”no-repeat” hover_type=”none” border_size=”0″ border_color=”” border_style=”solid” border_position=”all” box_shadow=”no” box_shadow_blur=”0″ box_shadow_spread=”0″ box_shadow_color=”” box_shadow_style=”” animation_type=”” animation_direction=”left” animation_speed=”0.3″ animation_offset=”” last=”no”][fusion_text columns=”” column_min_width=”” column_spacing=”” rule_style=”default” rule_size=”” rule_color=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=””]

I take Sertraline an SSRI (200mg) as well as Wellbutrin an NDRI (150mg XR) and various analogs of amphetamine/Ritalin daily which may have interacted with this drug. Though I think what is more likely to have attributed to the hallucinations is my HPPD which I’ve had for years but usually very mild until I go for 2 week long psychedelic binges (which I had done a month prior)

Usually, I stay away from opioids due to the withdrawal effects & I have no more tolerance for them either. I’ve done kratom, codeine, dihydrocodeine, tramadol, buprenorphine and a single10mg dose of morphine whilst in hospital. After some pleading from my friend, I gave in and I received 250mg of this stuff yesterday.

I had read in another report here on Reddit that 10mg is a reasonable dose to insufflate so at 13:30 I tried a small amount (4mg) to see if it had any effects. The powder smelled similar to gasoline which wasn’t that bad, although it was quite different from any other drug I’ve insufflated. After that, it started to drip down my nasal passage and my god did it taste awful. By far the worst I’ve had, though not enough to make me nauseous.

I waited a good hour and perceived no noticeable effects and just forgot about it and went about my day. Later on, after a full day of hard work & study with the aid of 2-FMA, my mood was a little low so I thought I’d try the 2-METHYL-AP-237 again. At 23:00 I insufflate 4mg and take 20mg orally.

Other than the typical opiate itch I couldn’t feel very much at all. Perhaps a slight lift in my mood but mostly just a lot of itching. A day later I thought to myself that this small amount isn’t going to last very long so I may as well try a higher dose to see if It would have any effects and share that info with the world.

10:30 – I take a 50mg capsule of the compound.

11:15 – Feeling very sleepy, my eyes feel heavy and interferes slightly with my vision also I have some unexpected mild visuals. Otherwise, some itching & no euphoria.

11:17 – Feeling slightly hot but that could just due to the ambient temp. Also starting to get tension in my abdominal muscles.

11:20 – It’s becoming hard to keep my eyes open, I may fall asleep if this continues. Still no euphoria.

11:30 – Distinct closed eye visuals and mild open eye but not psychedelic style hallucinations. The hallucinations are unstructured with shapes like 3D grids of boxes then a row of lines on top of them as well as curvy lines with a darker background. also a lot of blue/purple not psychedelic like at all, and reminds me of low-medium level deliriant visuals. No actual ‘true hallucinations’ such as my printer talking to me or seeing things that aren’t there.

11:40 – The visuals are intriguing so I’m going to smoke some good quality weed to enhance them. Also, typing is becoming progressively difficult and I have to close one eye to see straight.

11:47 – I’m heading off to my bed.

13:35 – I did not sleep at all or feel tired strangely enough. I put on a documentary and had a few snacks and closed my eyes. The visuals were strangely muted, as in they were still kinda there but not as well defined. Also, the abdominal tension is quite a bit more intense and my eyes can’t focus and I’d go crosseyed which is very annoying. Id have expected the weed to greatly intensify the visual effects but it seemed to have done the opposite..

Still no euphoria……

13:40 – The visuals are back to normal and I’m starting to fall asleep again. I don’t know why this happened but perhaps because it was darker near my bed the visuals changed. But as for the falling asleep part, maybe its that I’m typing and staring at my monitor which I already do a lot of generally. When I walk around I feel clear headed but as soon as I focus I wanna sleep. Reminds me of high dose tianeptine without any euphoria.

14:00 – Peeing is incredibly difficult, although not the worst I’ve had, but it’s up there.

14:00 – Gonna go outside and do some chores.

14:05 – Just started raining -.- picked up a few packages and went back indoors. Outdoors I felt mostly normal, maybe slightly disinhibited but my mind was clear and my motor coordination is fine. Still itching.

15:00 – My fatigue is fading, the same effects as before but milder.

19:00 – I’ve been very busy since the last update. My eyes may be slightly heavier than usual but that could just be because I’m tired.

Expected traditional opiate euphoria but only received abdominal cramping, continuous itching, weird kind of fatigue and bizarre hallucinations. Tbh I’m glad I didn’t enjoy it as I know opiate withdrawals aren’t pleasant to say the least.

Some opioids produce hallucinations via K-receptor agonism. I used to get strong, hyper realistic hallucinations from smoking BTH. Salvia is another, extreme example of a K-receptor agonist

That’s pretty interesting. I knew that opiates can induce hypnagogic states and intense trippy experiences whilst nodding, but I generally I never relate opiates to hallucinogenics.

I’m most familiar with 5-HT_A/B/C & NMDA receptors but I’ve always wanted to get my hands on experienced k-receptor hallucinogenic substances like salvia.

Interesting Report. I’m going to take a guess that your SSRI medication could have definitely had an interaction with the chemical or, even more likely, it’s metabolites

[/fusion_text][/fusion_builder_column][/fusion_builder_row][/fusion_builder_container][fusion_global id=”38″]

Leave a Reply

Your email address will not be published. Required fields are marked *